# SDR IPXA2016071205776

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 53,283 hours, 17,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Case
- Condition: Cracked
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE CASE CRACKED.  REPLACED THE PBE.
